# SDR W8PA971572

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE- CORROSION ON FLOORBEAM BS 328, RBL 14 TO 51, WL 208.  CORROSION REMOVED, OUT OF LIMITS, REPLACED UPPER CHORD 328 FLOORBEAM.
